# SDR SIMA201006702

- Difficulty date: March 6, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 21,074 hours, 20,269 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3892 THE CREW REPORTED, RECEIVED A MESSAGE THAT NR 1 ENGINE FIRE BOTTLE WAS INOPERABLE.  THE CREW ELECTED TO RETURN TO MIA.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESET SYSTEM.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD PER AMM 26-21-00.  NO DEFECTS NOTED, OK FOR SERVICE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
